# SDR ASAA2019072730210

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 48,612 hours, 14,592 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7621
- Condition: Overtemp
- Location: Apu Bay
- Part time: 16,600 hours, 21,473 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU REPORTS SHOW A RAPID SPIKE IN CT5ATP TEMP. CT5ATP TEMP IS AT OR ABOVE THE THRESHOLD 605 DEGREES. INSTALLATION TASKS MAY AFFECT APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY. GROUNDED - YES. REMOVED AND REPLACED APU. REF AMM 49-11-00 ACCOMPLISHED APU INSTALLATION TEST, OPS TEST AND BITE TEST. APU EXISTING FAULT FOUND.
